what are the worst side effects of anti-depressant?

Discussion in 'I Have a Question...' started by asking_advice, Jun 2, 2011.

Thread Status:
Not open for further replies.
  1. asking_advice

    asking_advice Well-Known Member

    what are the worst side effects of anti-depressant?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    everyone is different some give nausea some don't it all depends on the antidepressant and you and how your body accept it or not
     
  3. dazzle11215

    dazzle11215 Staff Alumni

    your question is too broad
    maybe if you say what anti depressant you are on people can answer with their own experience
     
  4. 1izombie

    1izombie Well-Known Member

    the worst was not feeling like myself.. i know its a vague way to describe it, but it's hard to explain any other way, I just didnt feel like myself...oh and they sexual side effects were frustrating as well.
     
Thread Status:
Not open for further replies.